# SDR SWAA2023072871761

- Difficulty date: June 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN 2023-405037<[01] REPLACED TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 141A1110 SHEET 17 REV -;[02] REPLACED TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 141A1110 SHEET 17 REV -RII ITEM
